# SDR AALA201811199024

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,301 hours, 31,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING VISOR COVER, ON THE PAX DOOR SLIDE 831.  MAINTENANCE REPLACED THE VISOR COVER IAW CMM 25-60-56.
